| Model Number |
20980 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Solid Tumour (4552)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Tumor "seeding" is a documented perioperative risk for brain surgeries such as mri-guided neurosurgical ablation.This documentation is available in monteris' internal risk management files.No malfunction was alleged; therefore, no device evaluation was performed.
Event or Problem Description
According to a remaster sae form, it was reported that a patient experienced a new lesion along the biopsy/litt track.The patient underwent a biopsy and litt procedure on (b)(6) 2025 and an mri on (b)(6) 2025 showed this finding.The treating physician deemed the new lesion as possibly related to the neuroblate procedure and definitely related to the surgical procedure.The patient underwent a surgical intervention for the new finding, details not available at this time.